Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Bleeding piles in 2 months pregnancy

hi doctor iam 30 years old & recently married, now 2 months pregnant , have problem of bleeding piles from past seven years, dotor has advised me to take pilex tablet thrice a day along with ointment, when bledding is there he told me to take milk of megnesia, now my problem is whether i can continue the same because Iam pregnant, will that cause side efeect to me or my baby, please adice
Asked On : Mon, 11 Apr 2011
Answers:  1 Views:  487
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi cauvery;
welcome to HealthcareMagic
The pilex tablet you are taking is an ayurvedic preparation made by Himalaya drug co.India.Being a ayurvedic preparation it is said to be safe & does not have side effect.But just for sake of safety & satisfaction you can consult your Gynaecologist & ask her whether you can take pilex.As far as ointment & milk of magnesia are concerned they are locally acting things & should not cause any damage.As general opinion you can take pilex but the opinion that matters is from the Gynaec;please do consult.
Take care
Answered: Mon, 11 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor